# SDR AALA202404294027

- Difficulty date: March 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,390 hours, 18,596 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3762
- Condition: Leaking
- Location: Zone 100
- Part time: 44,430 hours, 19,888 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED A MUSTY, OILY SMELL WHICH STARTED JUST AFTER REACHING 10,000 FT IN THE DECENT. : MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.
